# SDR DALA2015022201535

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON LONG 22 LT ON STA 1136, 1155, 1174, 1193 AT AFT CARGO COMPARTMENT.  DAMAGE AREA WAS REPAIRED IAW SRM 53-C2, FIG 18, SHEET 2 AND 51-10-3, PAR 14, 21 AND 38.
